# SDR IPXA09B57423

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SKIN PANEL STA 1700 STR 33R HAD A GOUGE REQUIRING A DOUBLER REPAIR.  PERFORMED DOUBLER REPAIR PER EO B747-5330-34856-B.
